# SDR RU3A20150918019

- Difficulty date: September 18, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N71
- Make and model: Beech 300BEECH
- Aircraft serial: FF6
- Aircraft time: 15,010 hours, 7,846 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sense Line
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT BLEED AIR FAIL & MC ILLUMINATED.  A HOLE WAS DISCOVERED IN THE EVA SENSE LINE IN RT NACELLE LE.  LINE WAS REPLACED WITH NO DEFECTS NOTED.
